Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I have blood in urine and stomach bloating

Hi, Recently I have started dieting to lose a stone, I have noticed the weight loss. how ever a week ago I had an extraction to which the dentist supplied me with medication for pain. I am due to come on my periods soon but for nearly a week I have noticed blood in my urine, which is visible and my urine is coming out dark, couple of days later I have also started noticing my stomach bloat, even thoug it doesn t feel bloated but looks it as increased the size of my stomach as well, I don t feel hungry as much as I use to either. Please advise?
Asked On : Sat, 12 Feb 2011
Answers:  2 Views:  825
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Frank blood in the urine or dark coloured urine is a serious problem.You need to get your urine test done and undergo detailed investigations under guidance of your G.P. to be diagnosed properly so that you can get proper treatment.
Dr. Rakhi Tayal
Answered: Sun, 13 Feb 2011
I find this answer helpful
General & Family Physician Dr. Pramod Gaikwad's  Response
Blood in urine can be a serious trouble, the commonest cause being infections and stone and sometimes cancer too. you need to get yourself thoroughly evaluated with urine test, and ultrasound and an xray kub.ultrasound will also help out to rule out the troubles in your abdomen like as you said bloating of other aspect which is serious is that you were on pain medication which can cause bleeding from stomach because of gastritis which can be a cause of your bloating of stomach.take care and regards.
Answered: Tue, 15 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor